MathSciNet Relay Station
MathSciNet bibliographic data
MR1929037 (2003g:03064) 03C64 (12H20 26A12 34E99)
Lion, Jean-Marie; Miller, Chris; Speissegger, Patrick Differential equations over polynomially bounded o-minimal structures. Proc. Amer. Math. Soc. 131 (2003), no. 1, 175–183 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement